Journal of Mathematics of Kyoto University

Radiation condition for Dirac operators

Chris Pladdy, Yoshimi Saitō, and Tomio Umeda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 37, Number 4 (1997), 567-584.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518204

Digital Object Identifier
doi:10.1215/kjm/1250518204

Mathematical Reviews number (MathSciNet)
MR1625972

Zentralblatt MATH identifier
0928.35031

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35L50: Initial-boundary value problems for first-order hyperbolic systems 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Pladdy, Chris; Saitō, Yoshimi; Umeda, Tomio. Radiation condition for Dirac operators. J. Math. Kyoto Univ. 37 (1997), no. 4, 567--584. doi:10.1215/kjm/1250518204. https://projecteuclid.org/euclid.kjm/1250518204


Export citation